Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 412848, 8 pages
http://dx.doi.org/10.1155/2014/412848
Research Article

Feller Property for a Special Hybrid Jump-Diffusion Model

School of Science, Donghua University, Shanghai 201620, China

Received 13 December 2013; Accepted 15 February 2014; Published 23 April 2014

Academic Editor: Litan Yan

Copyright © 2014 Jinying Tong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. R. Mao, “Stability of stochastic differential equations with Markovian switching,” Stochastic Processes and Their Applications, vol. 79, no. 1, pp. 45–67, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Shaikhet, “Stability of stochastic hereditary systems with Markov switching,” Theory of Stochastic Processes, vol. 2, no. 18, pp. 180–184, 1996. View at Google Scholar
  3. X. R. Mao, A. Matasov, and A. B. Piunovskiy, “Stochastic differential delay equations with Markovian switching,” Bernoulli, vol. 6, no. 1, pp. 73–90, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I.-S. Wee, “Stability for multidimensional jump-diffusion processes,” Stochastic Processes and Their Applications, vol. 80, no. 2, pp. 193–209, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. G. Yuan and X. R. Mao, “Asymptotic stability in distribution of stochastic differential equations with Markovian switching,” Stochastic Processes and Their Applications, vol. 103, no. 2, pp. 277–291, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Z. Zhang and D. Y. Chen, “A new criterion on existence and uniqueness of stationary distribution for diffusion processes,” Advances in Difference Equations, vol. 13, pp. 1–6, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. F. B. Xi, “Stability of a random diffusion with nonlinear drift,” Statistics & Probability Letters, vol. 68, no. 3, pp. 273–286, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. B. Xi, “On the stability of jump-diffusions with Markovian switching,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 588–600, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. F. Neuts, “Computational uses of the method of phases in the theory in the theory of queues,” Computers & Mathematics with Applications, vol. 1, pp. 151–166, 1975. View at Publisher · View at Google Scholar
  10. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, The Netherlands, 1989. View at MathSciNet
  11. M. F. Chen and S. F. Li, “Coupling methods for multidimensional diffusion processes,” The Annals of Probability, vol. 17, no. 1, pp. 151–177, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M.-F. Chen, From Markov Chains to Non-Equilibrium Particle Systems, World Scientific, Singapore, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. V. Skorokhod, Asymptotic Methods in the Theory of Stochastic Differential Equations, American Mathematical Society, Providence, RI, USA, 1989. View at MathSciNet